Asymptotic period in dynamical systems in metric spaces
Colloquium Mathematicum, Tome 139 (2015) no. 2, pp. 245-257
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We introduce the notions of asymptotic period and asymptotically periodic orbits in metric spaces. We study some properties of these notions and their connections with $\omega $-limit sets. We also discuss the notion of growth rate of such orbits and describe its properties in an extreme case.
Keywords:
introduce notions asymptotic period asymptotically periodic orbits metric spaces study properties these notions their connections omega limit sets discuss notion growth rate orbits describe its properties extreme
Affiliations des auteurs :
Karol Gryszka 1
@article{10_4064_cm139_2_6,
author = {Karol Gryszka},
title = {Asymptotic period in dynamical systems in metric spaces},
journal = {Colloquium Mathematicum},
pages = {245--257},
year = {2015},
volume = {139},
number = {2},
doi = {10.4064/cm139-2-6},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm139-2-6/}
}
Karol Gryszka. Asymptotic period in dynamical systems in metric spaces. Colloquium Mathematicum, Tome 139 (2015) no. 2, pp. 245-257. doi: 10.4064/cm139-2-6
Cité par Sources :